Alert archive / Arkansas / Tornado Warnings in 2017
Tornado Warning 46, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 28, 2017, 2:18 AM CDT for 4 counties in Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2017, 2:18 AM CDT (07:18 UTC)
- Expired
- May 28, 2017, 2:45 AM CDT
- In force
- 27 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Garland County, AR, Perry County, AR, Saline County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 86 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 12:18 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 7.3 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.0
The text
As transmitted.
137
WFUS54 KLZK 280718
TORLZK
ARC051-105-125-149-280745-
/O.NEW.KLZK.TO.W.0046.170528T0718Z-170528T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
218 AM CDT SUN MAY 28 2017
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Southwestern Perry County in central Arkansas...
North central Garland County in central Arkansas...
Northwestern Saline County in central Arkansas...
South central Yell County in central Arkansas...
* Until 245 AM CDT
* At 218 AM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Plainview in Yell County, or 15 miles
southeast of Danville, moving southeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hot Springs Village... Jessieville...
Mountain Valley... Hamilton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3480 9338 3492 9331 3478 9290 3459 9301
TIME...MOT...LOC 0718Z 291DEG 33KT 3485 9328
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
462 follow-up statements
430
WWUS54 KLZK 280729
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
229 AM CDT SUN MAY 28 2017
ARC149-280739-
/O.CAN.KLZK.TO.W.0046.000000T0000Z-170528T0745Z/
Yell AR-
229 AM CDT SUN MAY 28 2017
...THE TORNADO WARNING FOR SOUTH CENTRAL YELL COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved
into Perry County. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 AM CDT for
central Arkansas.
&&
LAT...LON 3480 9327 3488 9320 3478 9290 3462 9299
TIME...MOT...LOC 0729Z 291DEG 19KT 3480 9316
$$
ARC051-105-125-280745-
/O.CON.KLZK.TO.W.0046.000000T0000Z-170528T0745Z/
Perry AR-Garland AR-Saline AR-
229 AM CDT SUN MAY 28 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHWESTERN PERRY...NORTH CENTRAL GARLAND AND NORTHWESTERN SALINE
COUNTIES...
At 229 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northwest of Jessieville, or 15 miles northwest
of Hot Springs Village, moving southeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hot Springs Village... Jessieville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3480 9327 3488 9320 3478 9290 3462 9299
TIME...MOT...LOC 0729Z 291DEG 19KT 3480 9316
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
46957
WWUS54 KLZK 280738
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
238 AM CDT SUN MAY 28 2017
ARC051-105-125-280747-
/O.EXP.KLZK.TO.W.0046.000000T0000Z-170528T0745Z/
Perry AR-Garland AR-Saline AR-
238 AM CDT SUN MAY 28 2017
...THE TORNADO WARNING FOR SOUTHWESTERN PERRY...NORTH CENTRAL GARLAND
AND NORTHWESTERN SALINE COUNTIES WILL EXPIRE AT 245 AM CDT...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 800 AM CDT for
central Arkansas.
&&
LAT...LON 3480 9327 3488 9320 3478 9290 3462 9299
TIME...MOT...LOC 0737Z 291DEG 33KT 3477 9308
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 28, 1:24 AM CDT, 54 minutes earlier.
Area forecast discussion, May 28, 1:24 AM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 124 AM CDT Sun May 28 2017 .AVIATION...28/06Z TAF CYCLE Showers/storms will continue affecting much of central/southern AR overnight, with deteriorating conds expected as storms move through a given TAF site. Wind gusts of 40 to 50 kts can be expected with the stronger storms. Rainfall will slowly taper off later this mrng, with a combo of MVFR/VFR conds expected. Lingering showers/storms can be expected mainly over SERN AR later in the PD as a cold front lingers in that area of the state. /44/ && .PREV DISCUSSION...(ISSUED 237 PM CDT Sat May 27 2017) DISCUSSION... Main concerns in this forecast cycle are first and second period severe storm potential. Then some lingering lighter convection on Monday, before the entire system move out of the region and lessens its impact on AR. Current convection is developing over MO this afternoon with strong to severe storms. Over AR have only seen isolated showers this afternoon with a cap indicated in the 12z KLZK sounding holding overall convection develop. Later tonight, this cap is expected to break as the upper system moves through the region, and allow plenty of convection to affect AR. Otherwise, temperatures this afternoon were mainly in the 80s, while dew point temperatures were in the 70s. More organized convection was over MO and rotating around the upper ridge. Currently the main upper lift was moving from KS to MO, while a low level jet over eastern OK to northwest AR may develop isolated convection a bit later. Timing of the upper storm system appears to be late evening in northwest AR, to midnight over more northern AR, then as the upper lift and cold front gradually sag south, additional convection will be seen over all of AR after midnight to Sunday morning. Isolated to scattered strong to severe storms are expected, with large hail, damaging winds and a tornado or two possible. Plenty of moisture, lift and instability will be present. Euro model appears to be the fastest to sag convection into north AR by midnight or a bit before, with GFS catches up with Euro overnight, while NAM is the slowest. HRRR model runs a bit inconsistent with latest more earlier convection into northern AR, while previous run a bit slower. Moderate risk over northern AR to Enhance to Slight remains over AR this afternoon, evening and tonight. SHORT TERM...Tonight Through Monday Night Convection chances will ramp up quickly in the evening over northwest to northern AR, as some lift and low level jet max moves into the area. It will take a bit long to reach more of the northern half and central AR as the upper dynamics move into AR later. All forms of severe weather are possible with the storms. The convection will last into Sunday, but severe storm threat is forecast to lower on Sunday as dynamics weaken. Rain amounts tonight to Sunday are expected from 1 to 2 inches with a few spots a bit heavier to 2.5 to 3 with precip water values now up to 1.5 inches. On Sunday, the cold front gradually sags to southern AR and focuses the convection over that region. The severe storm threat lows as the dynamics push east of AR. A lower chance of rain is held in the forecast over the south, Sunday night and through Monday, before ending as the upper flow becomes parallel to the boundary and stalls it near the AR and LA state lines. Temperatures will cool a bit behind the cold front and lows will be below normal while highs a bit to start, then warm into Tuesday. LONG TERM...Tuesday Through Saturday A large area of low pressure will be over the Great Lakes to begin the long term period with high pressure aloft over the southeast and western U.S. This pattern will continue through Tuesday then the upper ridge builds over Arkansas on Wednesday. The upper ridge weakens Friday and Saturday. The weekend cold front will be just east of the Mississippi River Monday night and high pressure will be building over Arkansas. Another front will move into north Arkansas Tuesday, become stationary, and bring small chances of showers and thunderstorms through Thursday. The front slowly moves into southern Arkansas Friday and should wobble to the north for Saturday. Rain chances will continue Friday and Saturday. Will have to see how this comes together but it could be the set up for more heavy rain...or at least prolonged rain over multiple days. Expect temperatures to run near to slightly below normal through the long term period. && .LZK Watches/Warnings/Advisories...NONE. &&
Hazardous weather outlook, May 27, 12:45 PM CDT, 13 hours 33 minutes before
Hazardous Weather Outlook...Update National Weather Service Little Rock AR 1245 PM CDT Sat May 27 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun- Bradley-Drew- 1245 PM CDT Sat May 27 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Thunderstorms will develop later today and especially this evening and tonight across Arkansas, as an upper storm system and eventually a cold front move across the region. Some of the storms will be strong to severe, with large hail, damaging winds and a few tornadoes possible. Later this evening and into Sunday morning, the potential for strong to severe storms will continue, as a cold front moves through the state. These thunderstorms could also become severe, with damaging winds possible with the strongest storms as this activity looks to form into a larger, more organized line or complex. Large hail and a few brief tornadoes will also be possible as this line or complex moves southward through much of Arkansas Sunday morning. Locally heavy rain will also be possible, resulting in an isolated flash flood threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday Sunday morning, the threat for seeing severe weather will have decreased, but the cold front will still be dropping south across the state. Additional thunderstorms will be possible Sunday afternoon and evening across the southeast half of the state as the cold front pushes through this region of Arkansas. Additional strong to severe thunderstorms may again be possible during this period. Calmer and drier conditions will be seen for Monday into Tuesday. The threat for hazardous weather will then become low. .Spotter Information Statement... Spotter activation may be needed tonight and early Sunday. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 44/62/59
In the hours before
Special weather statement, May 27, 11:07 PM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1107 PM CDT SAT MAY 27 2017
ARZ003>005-012>015-021>023-280500-
Pope AR-Baxter AR-Marion AR-Searcy AR-Johnson AR-Newton AR-Stone AR-
Boone AR-Van Buren AR-Izard AR-
1107 PM CDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN STONE...NORTHERN
JOHNSON...NEWTON...WEST CENTRAL IZARD...SEARCY...SOUTHERN MARION...
NORTHERN VAN BUREN...SOUTHERN BOONE...SOUTHEASTERN BAXTER AND
NORTHERN POPE COUNTIES UNTIL MIDNIGHT CDT...
At 1107 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pettigrew to near Walnut to Carver to near
Dugger. Movement was east at 50 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Harrison... Clinton...
Marshall... Jasper...
Calico Rock... Dover...
Hector... Western Grove...
Valley Springs... Dugger...
Olvey... Witts Spring...
Erbie... Duff...
Upper Buffalo Wilderness Area... Maumee...
Devils Knob... Bohannon...
Lost Valley State Park... Pruitt...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 200 AM CDT for western,
central and north central Arkansas.
LAT...LON 3611 9202 3585 9221 3561 9246 3538 9309
3572 9370 3577 9369 3576 9352 3588 9352
3589 9350 3594 9349 3597 9345 3608 9344
3608 9348 3612 9348 3612 9330 3624 9330
TIME...MOT...LOC 0407Z 282DEG 44KT 3577 9360 3587 9332 3600 9305 3613
9295
62Special weather statement, May 27, 11:50 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1150 PM CDT SAT MAY 27 2017
ARZ004-005-012>014-021>023-280530-
Pope AR-Baxter AR-Marion AR-Searcy AR-Johnson AR-Newton AR-Stone AR-
Van Buren AR-
1150 PM CDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN STONE...JOHNSON...
NEWTON...SEARCY...SOUTHERN MARION...NORTHERN VAN BUREN...SOUTHEASTERN
BOONE...SOUTHEASTERN BAXTER AND NORTHERN POPE COUNTIES UNTIL 1230 AM
CDT...
At 1149 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Moore to near Cass. Movement was northeast
at 55 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Clarksville... Clinton...
Fairfield Bay... Marshall...
Jasper... Lamar...
Hector... Western Grove...
Shirley... Witts Spring...
Erbie... Duff...
Upper Buffalo Wilderness Area... Herron...
Maumee... Devils Knob...
Bohannon... Lost Valley State Park...
Pruitt... Elberta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 200 AM CDT for western,
central and north central Arkansas.
LAT...LON 3619 9223 3571 9223 3561 9225 3542 9318
3550 9370 3577 9369 3576 9352 3588 9352
3589 9350 3594 9349 3597 9345 3608 9344
3612 9305 3612 9289 3613 9289
TIME...MOT...LOC 0449Z 244DEG 46KT 3578 9305 3572 9374
62Local storm report, May 28, 1:11 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
111 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND GST RUSSELLVILLE 35.27N 93.14W
05/28/2017 M62 MPH POPE AR ASOS
&&
EVENT NUMBER LZK1700214
57Local storm report, May 28, 1:17 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
117 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND GST 1 SSE LONDON 35.32N 93.25W
05/28/2017 E60 MPH POPE AR TRAINED SPOTTER
&&
EVENT NUMBER LZK1700215
57Local storm report, May 28, 1:36 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
136 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 5 N MORRILTON 35.22N 92.74W
05/28/2017 CONWAY AR EMERGENCY MNGR
A TREE FELL ON A HOUSE. THE OCCUPANTS WERE UNINJURED.
&&
EVENT NUMBER LZK1700216
57Special weather statement, May 28, 1:52 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Little Rock AR
152 AM CDT SUN MAY 28 2017
ARZ032-039-043>046-055-056-280730-
Pulaski AR-Grant AR-Perry AR-Lonoke AR-Prairie AR-Saline AR-
Faulkner AR-Jefferson AR-
152 AM CDT SUN MAY 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PRAIRIE...
SOUTHEASTERN PERRY...SOUTHERN LONOKE...NORTHEASTERN GRANT...
SOUTHWESTERN FAULKNER...NORTHWESTERN JEFFERSON...CENTRAL SALINE...
PULASKI AND NORTHWESTERN ARKANSAS COUNTIES UNTIL 230 AM CDT...
At 152 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Little Italy to Downtown Little Rock to
near Keo. Movement was southeast at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Little Rock... North Little Rock...
Benton... Sherwood...
Jacksonville... West Little Rock...
Maumelle... Bryant...
Downtown Little Rock... Lonoke...
North Little Rock Airport... Little Rock AFB...
Southwest Little Rock... Shannon Hills...
England... Mayflower...
Wrightsville... Argenta...
Redfield... Humnoke...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 800 AM CDT for
central and southeastern Arkansas.
LAT...LON 3456 9157 3457 9159 3454 9160 3448 9167
3448 9170 3445 9171 3428 9192 3447 9245
3492 9297 3502 9231 3458 9155
TIME...MOT...LOC 0652Z 318DEG 42KT 3491 9257 3473 9228 3458 9206
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:09 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 51 min |
| May 27, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 63 min |
| May 27, 9:34 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 41 min |
| May 27, 9:38 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 52 min |
| May 27, 9:49 PM CDT | Special Weather Statement | LZK | Cleburne, Independence, Jackson, Stone, Van Buren, White and 1 more | 41 min |
| May 27, 10:03 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 42 min |
| May 27, 10:28 PM CDT | Special Weather Statement | LZK | Cleburne, Van Buren, White, Woodruff | 47 min |
| May 27, 10:31 PM CDT | Special Weather Statement | LZK | Baxter, Marion | 44 min |
| May 27, 10:46 PM CDT | Special Weather Statement | LZK | Boone | 44 min |
| May 27, 11:07 PM CDT | Special Weather Statement | LZK | Newton, Pope, Searcy | 53 min |
| May 27, 11:21 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Newton, Searcy, Stone, Van Buren | 27 min |
| May 27, 11:50 PM CDT | Special Weather Statement | LZK | Johnson, Newton, Pope, Searcy, Van Buren | 40 min |
| May 28, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Searcy | 45 min |
| May 28, 12:38 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Logan, Perry, Pope, Scott and 1 more | 37 min |
| May 28, 12:47 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 58 min |
| May 28, 12:49 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Perry and 5 more | 41 min |
| May 28, 1:07 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 53 min |
| May 28, 1:24 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Grant, Jefferson, Lonoke, Perry and 4 more | 26 min |
| May 28, 1:40 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Pike, Scott, Yell | 50 min |
| May 28, 1:52 AM CDT | Special Weather Statement | LZK | Lonoke, Pulaski | 38 min |
| May 28, 2:07 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Perry, Pike, Saline and 1 more | 53 min |
| May 28, 2:29 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Saline | 31 min |
| May 28, 2:48 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 57 min |
| May 28, 2:49 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Grant, Jefferson, Lincoln | 26 min |
| May 28, 3:46 AM CDT | Special Weather Statement | LZK | Calhoun, Cleveland, Ouachita | 44 min |
| May 28, 4:27 AM CDT | Special Weather Statement | LZK | Bradley, Drew | 48 min |
| May 28, 5:11 AM CDT | Special Weather Statement | LZK | Drew | 49 min |
| May 28, 10:58 AM CDT | River Flood Warning | LZK | Randolph | 4 days |
Nearby
Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.